Alert archive / Florida / Tornado Warnings in 2008

Tornado Warning 8, NWS Tampa Bay, FL

February 26, 2008Pasco County, Florida

NWS Tampa Bay, FL issued this tornado warning at Feb 26, 2008, 10:04 PM EST for Pasco County, Florida. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Feb 26, 2008, 10:04 PM EST (03:04 UTC)
Expired
Feb 26, 2008, 10:30 PM EST
In force
26 min
Issued by
NWS Tampa Bay, FL
Area
Storm-based polygon

County Pasco County, FL

The radar

The Tampa radar (KTBW), 63 km from the middle of the area, began a volume at 03:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Tampa Bay, FL (KTBW), launched 00:00Z, 3.1 hours before the alert went out and 63 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tampa Bay, FL at 00:00Z on 2008-02-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1882 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tampa Bay, FL at 00:00Z on 2008-02-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 220 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1882 J/kg
Mixed-layer CIN
-16 J/kg
Mixed-layer LCL
755 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
220 m²/s²
0-3 km storm-relative helicity
222 m²/s²
Significant tornado parameter
1.9
Supercell composite
13.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS52 KTBW 270304
TORTBW
FLC101-270330-
/O.NEW.KTBW.TO.W.0008.080227T0304Z-080227T0330Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
1004 PM EST TUE FEB 26 2008

THE NATIONAL WEATHER SERVICE IN RUSKIN HAS ISSUED A

* TORNADO WARNING FOR...
  WESTERN PASCO COUNTY IN FLORIDA.

* UNTIL 1030 PM EST

* AT 1004 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  TORNADO OVER NEW PORT RICHEY...MOVING EAST AT 20 MPH.

* THE TORNADO WILL BE NEAR...
  NEW PORT RICHEY BY 1005 PM EST.
  JASMINE ESTATES BY 1010 PM EST.
  ODESSA BY 1020 PM EST.
  MOON LAKE ESTATES BY 1025 PM EST.
  LAND O LAKES BY 1030 PM EST.

THIS IS A DANGEROUS STORM MOVE INTO THE INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING...AWAY FROM WINDOWS. COVER YOUR HEAD AND
BODY WITH PILLOWS OR BLANKETS.

PLEASE REPORT TORNADOES OR FUNNEL CLOUDS...WINDS OF 58 MPH OR
HIGHER...HAIL THE SIZE OF PENNIES OR LARGER...AND ANY WIND DAMAGE TO
YOUR NATIONAL WEATHER SERVICE IN RUSKIN BY CALLING 813-645-2323.


&&

LAT...LON 2827 8275 2838 8244 2820 8238 2817 8251
      2817 8252 2817 8272 2825 8277 2827 8276
TIME...MOT...LOC 0304Z 250DEG 19KT 2819 8268

$$

CANTIN
2 follow-up statements
000 
WWUS52 KTBW 270314
SVSTBW

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
1014 PM EST TUE FEB 26 2008

FLC101-270330-
/O.CON.KTBW.TO.W.0008.000000T0000Z-080227T0330Z/
PASCO-
1014 PM EST TUE FEB 26 2008

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1030 PM EST FOR WESTERN
PASCO COUNTY...

AT 1014 PM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A 
TORNADO 6 MILES SOUTHEAST OF NEW PORT RICHEY...MOVING EAST AT 20 
MPH. A SECOND STORM WITH A POSSIBLE TORNADO WILL COME ASHORE BY 1020 
PM NEAR NEW PORT RICHEY.

THE TORNADO WILL BE NEAR...
  NEW PORT RICHEY BY 1015 PM EST.
  ODESSA BY 1020 PM EST.
  MOON LAKE ESTATES BY 1025 PM EST.
  LAND O LAKES BY 1030 PM EST.


THIS IS A DANGEROUS STORM ACT QUICKLY. GO TO A SMALL INTERIOR ROOM
ON THE LOWEST FLOOR OF A STURDY BUILDING...AWAY FROM WINDOWS. COVER
YOUR HEAD WITH PILLOWS OR BLANKETS.

PLEASE REPORT TORNADOES OR FUNNEL CLOUDS...WINDS OF 58 MPH OR
HIGHER...HAIL THE SIZE OF PENNIES OF LARGER...AND ANY WIND DAMAGE TO
YOUR NATIONAL WEATHER SERVICE IN RUSKIN BY CALLING 813-645-2323.

&&

LAT...LON 2827 8275 2838 8244 2820 8238 2817 8251
      2817 8252 2817 8272 2825 8277 2827 8276
TIME...MOT...LOC 0314Z 250DEG 19KT 2821 8262

$$

CANTIN
000 
WWUS52 KTBW 270329
SVSTBW

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
1029 PM EST TUE FEB 26 2008

FLC101-270339-
/O.EXP.KTBW.TO.W.0008.000000T0000Z-080227T0330Z/
PASCO-
1029 PM EST TUE FEB 26 2008

...THE TORNADO WARNING FOR WESTERN PASCO COUNTY WILL EXPIRE AT 1030
PM EST...

THE LOW LEVEL ROTATION THAT PROMPTED THE TORNADO WARNING HAS 
WEAKENED...AND A TORNADO IS NO LONGER ANTICIPATED WITH THE STORMS IN 
PASCO COUNTY. THE TORNADO WARNING HAS BEEN ALLOWED TO EXPIRE.

&&

LAT...LON 2827 8275 2838 8244 2820 8238 2817 8251
      2817 8252 2817 8272 2825 8277 2827 8276
TIME...MOT...LOC 0329Z 250DEG 19KT 2824 8254

$$

CANTIN

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tampa Bay, FL wrote its last area forecast discussion before this tornado warning went out at Feb 26, 8:51 PM EST, 1 hour 13 minutes earlier.

Area forecast discussion, Feb 26, 8:51 PM EST, 1 hour 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
851 PM EST TUE FEB 26 2008

.UPDATE...PRE-FRONTAL CONVECTION CONTINUES TO AFFECT PORTIONS OF
THE AREA AHEAD OF AN APPROACHING COLD FRONT. STORMS HAVE WEAKENED
OVER THE PAST SEVERAL HOURS...HOWEVER...ENOUGH INSTABILITY WILL
LINGER THROUGH THE EVENING INTO THE EARLY OVERNIGHT PERIOD TO KEEP
CONVECTION GOING WITH A SLIGHT CHANCE OF STRONG TO SEVERE
THUNDERSTORMS. HAVE DROPPED THE TORNADO WATCH BECAUSE TORNADO
THREAT HAS BECOME VERY MARGINAL. IF STRONG TO SEVERE STORMS
DEVELOP AN ISOLATED TORNADO CANNOT BE RULED OUT...BUT WIDESPREAD
ACTIVITY IS UNLIKELY. THE COLD FRONT WILL SWING THROUGH OVERNIGHT
WITH BREEZY...COOLER...AND MUCH DRIER CONDITIONS EXPECTED.

&&

.AVIATION...LINE OF SHRA WITH ISOLD TSRA HAS MOVED THROUGH KPIE/KTPA
AND FALLEN APART SOME ALTHOUGH SCATTERED ACTIVITY  OVER THE GULF IS
TRACKING NNE SO THOSE 2 AIRPORTS COULD SEE STILL SEE MVFR CONDITIONS
BEFORE MIDNIGHT. TO THE SOUTH FLOW IS SW WITH SOME BKN STRATUS
PUSHING ON SHORE FORM THE GULF UNTIL WHAT EVER IS LEFT OF THE LINE
REACHES KSRQ BEFORE MIDNIGHT AND KFMY/KRSW AFT MIDNIGHT. HAVE TIMED
TEMPO MVFR VSBYS/CIGS IN THE TAFS ACCORDINGLY. WINDS TO SHIFT TO NW
AND GUSTY WITH CIGS LIFTING TO VFR AS THE FRONT MOVES THROUGH...
AROUND 05Z IN THE NORTH AND BY 15Z IN THE SOUTH. WINDS TO DIMINISH
SOME IN THE AFTERNOON WITH SCT MID AND BKN HIGH CLOUDS.

&&

.PRELIMINARY POINT TEMPS/POPS...
TPA  53  63  37  60 /  80  10   0   0
FMY  58  69  40  65 /  70  20   0   0
GIF  52  62  36  61 /  80  10   0   0
SRQ  54  63  39  60 /  80  10   0   0
BKV  51  62  27  59 /  80   5   0   0
SPG  54  64  43  59 /  80  10   0   0

&&

.TBW WATCHES/WARNINGS/ADVISORIES...
FL...FREEZE WATCH FROM LATE WEDNESDAY NIGHT THROUGH THURSDAY MORNING
     FOR CITRUS-HERNANDO-LEVY-SUMTER.

     FIRE WEATHER WATCH WEDNESDAY AFTERNOON FOR CHARLOTTE-CITRUS-DE
     SOTO-HARDEE-HERNANDO-HIGHLANDS-HILLSBOROUGH-LEE-LEVY-
     MANATEE-PASCO-POLK-SARASOTA-SUMTER.

     FIRE WEATHER WATCH FROM THURSDAY MORNING THROUGH THURSDAY
     AFTERNOON FOR CHARLOTTE-CITRUS-DE SOTO-HARDEE-HERNANDO-
     HIGHLANDS-HILLSBOROUGH-LEE-LEVY-MANATEE-PASCO-PINELLAS-POLK-
     SARASOTA-SUMTER.

     SMALL CRAFT ADVISORY UNTIL 10 PM EST WEDNESDAY FOR CHARLOTTE-
     CITRUS-HILLSBOROUGH-PASCO-PINELLAS.

GULF WATERS...SMALL CRAFT ADVISORY UNTIL 10 PM EST WEDNESDAY FOR
   	BONITA BEACH TO ENGLEWOOD OUT 20 NM-BONITA BEACH TO ENGLEWOOD
	OUT 20 TO 60 NM-ENGLEWOOD TO TARPON SPRINGS OUT 20 NM-ENGLEWOOD
	TO TARPON SPRINGS OUT 20 TO 60 NM-TAMPA BAY WATERS-TARPON SPRINGS
	TO SUWANNEE RIVER OUT 20 NM-TARPON SPRINGS TO SUWANNEE RIVER OUT
	20 TO 60 NM.

&&

UPDATE...CANTIN
AVIATION...RKR
Hazardous weather outlook, Feb 26, 11:30 AM EST, 10 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
1130 AM EST TUE FEB 26 2008

FLZ039-042-043-048>052-055>057-060>062-065-262230-
LEVY-CITRUS-SUMTER-HERNANDO-PASCO-PINELLAS-HILLSBOROUGH-POLK-
MANATEE-HARDEE-HIGHLANDS-SARASOTA-DE SOTO-CHARLOTTE-LEE-
1130 AM EST TUE FEB 26 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST
FLORIDA.

.DAY ONE...TODAY AND TONIGHT.

...THUNDERSTORM IMPACT...
A STRONG COLD FRONT WILL MOVE ACROSS THE AREA THIS EVENING AND
TONIGHT. A LINE OF STRONG TO SEVERE THUNDERSTORMS IS EXPECTED ALONG
AND AHEAD OF THIS FRONT...ENTERING THE NATURE COAST BY MID
AFTERNOON...THE TAMPA BAY AREA BEGINNING AROUND 6 THIS EVENING...AND
THEN INTO SOUTHWEST FLORIDA BY LATE EVENING. THE MAIN THREAT WITH
THESE THUNDERSTORMS WILL BE DAMAGING WINDS...SMALL HAIL...EXCESSIVE
DEADLY LIGHTNING...AND HEAVY DOWNPOURS. ISOLATED TORNADOES ARE
POSSIBLE IN ANY STORMS THAT DEVELOP OUT AHEAD OF THE MAIN LINE.
EVERYONE SHOULD PAY CLOSE ATTENTION TO THE WEATHER THROUGHOUT THE
DAY AND MONITOR FOR UPDATES TO THIS SITUATION. BECAUSE THIS LINE
WILL BE A NIGHT TIME EVENT...MAKE SURE YOUR NOAA WEATHER RADIO ALERT
FEATURE IS TURNED ON THIS EVENING.

...WIND AND SEA IMPACT...
SMALL CRAFT ADVISORIES ARE IN EFFECT AS MARINE CONDITIONS WILL
DETERIORATE TODAY AND TONIGHT WITH STRONG WINDS AND ROUGH SEAS
DEVELOPING AHEAD OF THE COLD FRONT AND PERSISTING BEHIND THE FRONT
THROUGH WEDNESDAY. MARINE CONDITIONS WILL BECOME HAZARDOUS WITH
WINDS INCREASING TO AROUND 20 KNOTS FROM THE SOUTHWEST DURING THE
DAY AND EVENING. WINDS WILL SHIFT TO NORTHWEST AT 20 TO 25 KNOTS
WITH HIGHER GUSTS BEHIND THE FRONT LATER TONIGHT AND WEDNESDAY.
SEAS WILL BUILD TO 5 TO 7 FEET NEARSHORE...AND 6 TO 8 FEET
OFFSHORE TONIGHT AND WEDNESDAY. MARINERS SHOULD CONSIDER REMAINING
IN PORT UNTIL CONDITIONS IMPROVE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

...WIND AND SEA IMPACT...
ROUGH MARINE CONDITIONS WILL CONTINUE DURING THE DAY
WEDNESDAY...WITH NORTH WINDS OF 20 TO 25 KNOTS AND SEAS OF 5 TO 8
FEET. MARINERS SHOULD CONSIDER REMAINING IN PORT UNTIL CONDITIONS
IMPROVE.

...FIRE WEATHER IMPACTS...
DRY AIR WILL MOVE INTO THE AREA BEHIND THE FRONT ON WEDNESDAY.
THIS WILL SET THE STAGE FOR DANGEROUS FIRE WEATHER CONDITIONS FOR
THE AFTERNOONS OF WEDNESDAY AND THURSDAY. RED FLAG WARNINGS WILL
LIKELY BE POSTED FOR BOTH DAYS.

...FREEZING TEMPERATURE IMPACTS...
MUCH COLDER AIR WILL MOVE INTO THE AREA BEHIND THE FRONT DURING
THE DAY WEDNESDAY. LOW TEMPERATURES THURSDAY MORNING ARE EXPECTED
TO FALL TO THE LOW 30S ACROSS AREAS NORTH OF TAMPA BAY...WITH MID
30S EXPECTED ACROSS INLAND LOCATIONS FROM TAMPA BAY SOUTH TO FORT
MYERS. RESIDENTS AND GROWERS FROM HERNANDO COUNTY NORTH TO LEVY
COUNTY SHOULD PREPARE FOR SEVERAL HOURS OF FREEZING TEMPERATURES
THURSDAY MORNING. IN ADDITION TO FREEZING TEMPERATURES...WIND
CHILL VALUES THURSDAY MORNING WILL FALL TO THE MID 20S NORTH OF
TAMPA BAY AND UPPER 20S TO AROUND 30 FROM TAMPA BAY SOUTH.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD MONITOR THE WEATHER.
FORMAL ACTIVATION MAY BE NEEDED.

17/55

In the hours before

Local storm report, Feb 26, 5:27 PM EST, 4 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
527 PM EST TUE FEB 26 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0520 PM     TSTM WND GST     WEBSTER                 28.61N 82.05W
02/26/2008  E60 MPH          SUMTER             FL   TRAINED SPOTTER

            SPOTTER ESTIMATED GUSTS NEAR SW 1ST ST.

&&

RJS
Special weather statement, Feb 26, 5:49 PM EST, 4 hours 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
549 PM EST TUE FEB 26 2008

FLZ049-262330-
PASCO-
549 PM EST TUE FEB 26 2008

AN AREA OF STRONG THUNDERSTORMS PRODUCING WIND GUSTS UP TO 40
MPH...VERY HEAVY RAINFALL...AND HAIL TO 1/2 INCH WILL AFFECT CENTRAL
AND EASTERN PASCO COUNTY THROUGH 6:30 PM. VERY FREQUENT LIGHTNING
WILL AFFECT THE AREA AS WELL. THE STRONGEST STORMS WILL AFFECT
LOCATIONS BETWEEN LAND O LAKES AND DADE CITY. RESIDENTS IN THE AREA
SHOULD STAY INDOORS...AND SEEK SHELTER.
Local storm report, Feb 26, 8:12 PM EST, 1 hour 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
812 PM EST TUE FEB 26 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0450 PM     LIGHTNING        NOBLETON                28.65N 82.26W
02/26/2008                   SUMTER             FL   AMATEUR RADIO

            LIGHTNING STRUCK AND DESTROYED TWO TREES...SENDING ONE
            FALLING ON A NEARBY FENCE.

&&

CANTIN
Local storm report, Feb 26, 8:15 PM EST, 1 hour 49 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
815 PM EST TUE FEB 26 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0450 PM     LIGHTNING        4 W NOBLETON            28.65N 82.33W
02/26/2008                   HERNANDO           FL   AMATEUR RADIO

            LIGHTNING STRUCK AND DESTROYED TWO TREES...SENDING ONE
            FALLING ON A NEARBY FENCE.

&&

CANTIN
Local storm report, Feb 26, 9:32 PM EST, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
932 PM EST TUE FEB 26 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     MARINE TSTM WIND 2 WNW TARPON SPRINGS    28.16N 82.79W
02/26/2008  M54 MPH          PINELLAS           FL   MESONET

            FRED HOWARD PARK COMPS STATION

0436 PM     MARINE TSTM WIND 1 WSW HOMOSASSA         28.78N 82.63W
02/26/2008  M41 MPH          CITRUS             FL   MESONET

            HOMOSASSA COMPS STATION

0436 PM     MARINE TSTM WIND 1 W ARIPEKA             28.43N 82.68W
02/26/2008  M40 MPH          GMZ850             FL   MESONET

            ARIPEKA COMPS STATION

0318 PM     MARINE TSTM WIND 3 WNW CLEARWATER        27.98N 82.81W
02/26/2008  M46 MPH          PINELLAS           FL   MESONET

            CLEARWATER BEACH

0324 PM     MARINE TSTM WIND 3 WNW CLEARWATER        27.98N 82.81W
02/26/2008  M43 MPH          PINELLAS           FL   MESONET

            CLEARWATER BEACH

&&

RKR
Special weather statement, Feb 26, 9:41 PM EST, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
941 PM EST TUE FEB 26 2008

FLZ049>051-270330-
PINELLAS-HILLSBOROUGH-PASCO-
941 PM EST TUE FEB 26 2008

...LINE OF STORMS MOVING OFF THE GULF...

A LINE OF THUNDERSTORMS WILL IMPACT PINELLAS COUNTY...WESTERN AND
NORTHERN PORTIONS OF HILLSBOROUGH COUNTY...AND MUCH OF PASCO COUNTY.
WIND GUSTS TO 40 MPH ALONG WITH VERY HEAVY RAINFALL...AND SMALL HAIL
WILL BE LIKELY WITH THIS LINE OF STORMS. THE COMBINATION OF GUSTY
WINDS AND VERY HEAVY RAIN WILL MAKE FOR DIFFICULT FOR TRAVELERS.
FREQUENT LIGHTNING WILL ALSO ACCOMPANY THE STORMS. ANYONE OUTSIDE
SHOULD SEEK SHELTER UNTIL THE STORMS HAVE LONG SINCE PASSED.

The office that day

Everything else NWS Tampa Bay, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 26, 9:53 PM ESTSpecial Marine WarningTBW52 min
Feb 26, 10:02 PM ESTSpecial Marine WarningTBW28 min
Feb 26, 10:44 PM ESTSpecial Marine WarningTBW46 min
Feb 27, 4:01 AM ESTFreeze WatchTBWSumter25 hr
Feb 27, 4:01 AM ESTFreeze WarningTBWSumter28 hr
Feb 27, 4:36 AM ESTRed Flag WarningTBWDeSoto, Hardee, Highlands, Polk, Sumter13 hr
Feb 27, 8:48 AM ESTHigh Surf AdvisoryTBWPinellas19 hr
Feb 27, 9:31 AM ESTWind Chill AdvisoryTBWDeSoto, Hardee, Highlands, Pinellas, Polk, Sumter23 hr
Feb 27, 1:57 PM ESTRed Flag WarningTBWDeSoto, Hardee, Highlands, Pinellas, Polk, Sumter28 hr

Nearby

Tornado Warnings in Florida, 2008Every tornado warning in 2008Tornadoes in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.